Alert archive / Texas / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 323, NWS Midland/Odessa, TX

June 3, 2007Howard County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at Jun 3, 2007, 2:22 AM CDT for Howard County, Texas. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2007, 2:22 AM CDT (07:22 UTC)
Expired
Jun 3, 2007, 3:15 AM CDT
In force
53 min
Issued by
NWS Midland/Odessa, TX
Area
Counties, with a storm outline in the text

County Howard County, TX

The radar

The Midland/Odessa radar (KMAF), 76 km from the middle of the area, began a volume at 07:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 10:36 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 7.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2007-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1245 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2007-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1245 J/kg
Mixed-layer CIN
-98 J/kg
Mixed-layer LCL
1986 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
99 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KMAF 030722
SVRMAF
TXC227-030815-
/O.NEW.KMAF.SV.W.0323.070603T0722Z-070603T0815Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
222 AM CDT SUN JUN 3 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HOWARD COUNTY IN WEST TEXAS...

* UNTIL 315 AM CDT

* AT 220 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 6
  MILES SOUTH OF KNOTT...OR 12 MILES NORTHWEST OF BIG SPRING...MOVING
  SOUTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  BIG SPRING...
  LOMAX...
  SOUTH HAVEN...
  ELBOW...

DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
WEST TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3219 10132 3211 10166 3249 10168 3251 10152

$$
2 follow-up statements
000 
WWUS54 KMAF 030735
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
234 AM CDT SUN JUN 3 2007

TXC227-030815-
/O.CON.KMAF.SV.W.0323.000000T0000Z-070603T0815Z/
HOWARD TX-
234 AM CDT SUN JUN 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR WESTERN HOWARD COUNTY...

AT 233 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS
LOCATED 7 MILES NORTHWEST OF ELBOW...OR ABOUT 7 MILES WEST OF BIG
SPRING CROSSING I-20...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...SOUTH
HAVEN...LOMAX...ELBOW AND BIG SPRING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
WEST TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3219 10132 3211 10166 3249 10168 3251 10152

$$
000 
WWUS54 KMAF 030742
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
241 AM CDT SUN JUN 3 2007

TXC227-030815-
/O.CON.KMAF.SV.W.0323.000000T0000Z-070603T0815Z/
HOWARD TX-
241 AM CDT SUN JUN 3 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 AM CDT
FOR WESTERN HOWARD COUNTY...

AT 237 AM CDT...THE PUBLIC REPORTED GOLF BALL SIZE HAIL IN SOUTH HAVEN.
THIS STORM WAS LOCATED NEAR ELBOW...OR ABOUT 6 MILES SOUTHWEST OF 
BIG SPRING...MOVING SOUTHEAST AT 35 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...ELBOW
AND SOUTH HAVEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 AM CDT SUNDAY MORNING FOR
WEST TEXAS.

TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE
FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3219 10132 3211 10166 3249 10168 3251 10152

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 2:44 PM CDT, 11 hours 38 minutes earlier.

Area forecast discussion, Jun 2, 2:44 PM CDT, 11 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
244 PM CDT SAT JUN 2 2007

.SHORT TERM...
A COMPARISON OF WRF AND GFS SURFACE DEWPOINTS PROGGED ACROSS THE CWA
SHOW A SIGNIFICANT DIFFERENCE IN THE HANDLING OF MOISTURE FIELDS
ACROSS THE COUNTY WARNING AREA.  WHILE BOTH MODELS PROG DRY AIR OVER
SOUTHWEST TEXAS THIS AFTERNOON...WHICH IS CURRENTLY SEEN IN CURRENT
SURFACE OBSERVATIONS...THE GFS SHOWS DEWPOINTS FALLING INTO THE 40S
AND 50S ACROSS MUCH OF THE AREA EAST OF THE MOUNTAINS.  WITH EAST TO
SOUTHEAST SURFACE WINDS EXPECTED THIS AFTERNOON...THIS IS LIKELY TOO
DRY.  IN CONTRAST...THE WRF PROGS DEWPOINT TEMPERATURES IN THE 60S
THIS AFTERNOON ACROSS THE AREA...WHICH LOOKS RIGHT ON TARGET.

CURRENT SPC INFORMATION PLACES THE SURFACE THETA-E RIDGE FROM THE
GULF OF MEXICO...ACROSS NORTH TEXAS...AND INTO THE NORTHERN PORTIONS
OF OUR CWA.  THIS IS IN CLOSE PROXIMITY TO TWO SURFACE BOUNDARIES AS
SEEN ON VISIBLE SATELLITE IMAGERY.  THE FARTHER SOUTH BOUNDARY IS
NOTED ON RADAR IMAGERY ACROSS ANDREWS...MARTIN...AND HOWARD COUNTIES
MOVING SOUTHWARD WHILE THE NORTHERN BOUNDARY IS MOVING NORTHWARD AND
IS DRAPED ACROSS PORTIONS OF THE SOUTH PLAINS AND PORTIONS OF THE
LOW ROLLING PLAINS.  THE BIG QUESTION REMAINS WHERE THE PRIMARY AREA
OF AFTERNOON CONVECTION WILL DEVELOP.  IF YOU BELIEVE THE WRF
PROG...THE NORTHERN BOUNDARY WILL SERVE AS THE PRIMARY FOCUS FOR
THUNDERSTORM DEVELOPMENT.  NORTHWEST FLOW WILL ALSO ALLOW FOR UPPER
LEVEL SHORTWAVES TO MOVE ACROSS THIS NORTHERN AREA AS WELL...AIDING
IN THE DEVELOPMENT OF AN EVENING OR OVERNIGHT MCS..PRIMARILY OVER
OUR NORTHEAST CWA.  SINCE THE CAP IS MUCH STRONGER FARTHER
SOUTH...THIS COULD PRECLUDE THUNDERSTORM DEVELOP ALONG THE FARTHER
SOUTH BOUNDARY.  AREAS FARTHER NORTH WILL HAVE LESS OF A CAP.  THE
WRF SHOWS THE CAP ERODING THIS AFTERNOON...ESPECIALLY OVER OUR
NORTHEAST FORECAST AREA...THUS WILL LEAD TOWARDS THE WRF SOLUTION.

THE WRF ALSO SUGGESTS THAT ONCE THUNDERSTORMS DEVELOP...WE COULD SEE
OUTFLOW BOUNDARIES PUSHING SOUTHWARD...WHICH COULD ALLOW FOR
CONVECTION LATER THIS EVENING TO MOVE FARTHER SOUTHWARD INTO THE
TEXAS PERMIAN.

OVERALL...WILL MAKE ADJUSTMENTS TO RAISE POPS SLIGHTLY OVER THE
NORTHEAST TEXAS PERMIAN AND LOW ROLLING PLAINS...ESPECIALLY FOR THE
EVENING HOURS.  WITH CAPE VALUES PROGGED IN THE IN THE 2500-3000
J/KG RANGE THIS AFTERNOON AND EVENING ALONG THE AFOREMENTIONED
NORTHERN BOUNDARY...WILL INCLUDE MENTION OF SEVERE AS WELL FOR AREAS
OVER THE NORTHEAST CWA.  FOR OTHER AREAS EAST OF THE
MOUNTAINS...WILL CONTINUED TO INCLUDE LOWER ORDER POPS FOR THIS
AFTERNOON AND THIS EVENING...THINKING THAT MOST AREAS WILL REMAINED
CAPPED.  HOWEVER...IN THOSE AREAS WHERE THE CAP BREAKS AND
THUNDERSTORMS DO DEVELOP...THERE IS A VERY GOOD CHANCE OF STORMS
REACHING SEVERE LEVELS BASED ON EXPECTED INSTABILITY IN THE MODERATE
TO HIGH RANGE.

.LONG TERM...
WITH NORTHWEST UPPER FLOW ALOFT EXPECTED THROUGH TUESDAY...A CHANCE
OF EVENING AND OVERNIGHT CONVECTION WILL PERSIST.  LEFT OVER
BOUNDARIES FROM EVENING AND OVERNIGHT CONVECTION WILL SERVE AS A
FOCUS FOR LATER AFTERNOON THUNDERSTORMS AS WELL.

A PATTERN CHANGE IS ANTICIPATED BY MID WEEK...AS WE BEGIN TO WORK
OUR WAY TOWARDS DRIER AND WARMER WEATHER ACROSS THE AREA.  DEEPENING
SURFACE LOW PRESSURE OVER THE NORTHERN AND CENTRAL HIGH PLAINS BY
WEDNESDAY SHOULD ALLOW FOR THE DRYLINE TO MIX EASTWARD ON
WEDNESDAY...WITH DOWNSLOPE SOUTHWEST FLOW AND WARMER TEMPERATURES
OVER MOST OF THE CWA.  THE DRIER WEATHER SHOULD REMAIN IN PLACE
THROUGH THE WEEKEND.

FOR NOW...WILL MAKE ONLY MINOR MODIFICATIONS TO THE EXTENDED
FORECAST GRIDS TO REFLECT THE WARMER TEMPERATURES EXPECTED BEGINNING
ON WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              69  88  67  90  /  30  30  30  30
CARLSBAD NM                69  95  69  93  /  20  20  30  30
DRYDEN TX                  72  97  71  96  /  10  10  20  30
FORT STOCKTON TX           68  99  70  93  /  10  20  20  30
GUADALUPE PASS TX          62  91  64  90  /  10  20  20  30
HOBBS NM                   67  93  65  92  /  20  30  30  30
MARFA TX                   52  94  58  89  /  10  10  10  20
MIDLAND INTL AIRPORT TX    69  92  69  92  /  20  20  30  30
ODESSA TX                  67  93  68  93  /  20  20  30  30
WINK TX                    70 101  68  97  /  20  20  30  30

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

03
Hazardous weather outlook, Jun 2, 1:19 PM CDT, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
119 PM CDT SAT JUN 2 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-031830-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
119 PM CDT SAT JUN 2 2007 /1219 PM MDT SAT JUN 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON
AND EVENING ACROSS THE PERMIAN BASIN...ESPECIALLY IN THE NORTHEAST.
LARGE HAIL TO SIZE OF QUARTERS...WIND GUSTS IN EXCESS OF 60
MPH...AND AN ISOLATED TORNADO ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL POSSIBLE SUNDAY
NIGHT INTO MONDAY MORNING AS A COMPLEX OF STORMS IS FAVORED TO
MOVE ACROSS THE AREA. MOST FAVORED AREA WILL FROM BETWEEN HOBBS TO
SNYDER INTO THE MIDLAND/ODESSA VICINITY. LARGE HAIL...DAMAGING
WINDS...AND HEAVY RAIN ARE THE PRIMARY CONCERNS.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER LOCAL
GROUPS IN THE EAST AND NORTHEAST PERMIAN BASIN MAY BE NEEDED BY
THIS EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Jun 3, 2:09 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
209 AM CDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     FUNNEL CLOUD     25 NE GAIL              33.03N 101.14W
06/02/2007                   GARZA              TX   PUBLIC

            LARGE FUNNEL CLOUD 25 MILES NORTHEAST OF GAIL.

1102 PM     HAIL             25 NE GAIL              33.03N 101.14W
06/02/2007  E2.00 INCH       GARZA              TX   PUBLIC

            HEN EGG SIZE HAIL 25 MILES NORTHEAST OF GAIL.

1223 AM     HAIL             LOOP                    32.92N 102.42W
06/03/2007  E2.75 INCH       GAINES             TX   EMERGENCY MNGR

            BASEBALL SIZE HAIL IN LOOP.

1223 AM     HAIL             LOOP                    32.92N 102.42W
06/03/2007  E2.75 INCH       GAINES             TX   EMERGENCY MNGR

            BASEBALL SIZE HAIL IN LOOP.

1240 AM     HAIL             25 NE GAIL              33.03N 101.14W
06/03/2007  E2.00 INCH       GARZA              TX   PUBLIC

            HEN EGG SIZE HAIL 25 MILES NORTHEAST OF GAIL.

1240 AM     TORNADO          5 SSE LOOP              32.85N 102.39W
06/03/2007                   GAINES             TX   EMERGENCY MNGR

            TORNADO ON THE GROUND NEAR INTERSECTION OF CR 116 AND CR
            131.

1240 AM     TORNADO          5 SSE LOOP              32.85N 102.39W
06/03/2007                   GAINES             TX   EMERGENCY MNGR

            TORNADO ON THE GROUND NEAR THE INTERSECTION OF CR 116 AND
            CR 131.

0100 AM     TSTM WND GST     1 N WESTBROOK           32.37N 101.01W
06/03/2007  E0.00 MPH        MITCHELL           TX   TRAINED SPOTTER

            WIND GUST TO 60 MPH.

0100 AM     TSTM WND GST     1 N WESTBROOK           32.37N 101.01W
06/03/2007  E60.00 MPH       MITCHELL           TX   TRAINED SPOTTER

            WIND GUSTS TO 60 MPH.

0104 AM     HAIL             5 W WESTBROOK           32.36N 101.10W
06/03/2007  E0.75 INCH       MITCHELL           TX   PUBLIC

            PENNY SIZE HAIL ON I-20 5 MILES WEST OF WESTBROOK.

&&

54
Local storm report, Jun 3, 2:09 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
209 AM CDT SUN JUN 03 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 PM     FUNNEL CLOUD     20 NE GAIL              33.03N 101.14W
06/02/2007                   BORDEN             TX   PUBLIC

            LARGE FUNNEL CLOUD NORTHEAST OF GAIL.

1102 PM     HAIL             20 NE GAIL              33.03N 101.14W
06/02/2007  E2.00 INCH       BORDEN             TX   PUBLIC

            HEN EGG SIZE HAIL NORTHEAST OF GAIL.

1223 AM     HAIL             LOOP                    32.92N 102.42W
06/03/2007  E2.75 INCH       GAINES             TX   EMERGENCY MNGR

            BASEBALL SIZE HAIL IN LOOP.

1223 AM     HAIL             LOOP                    32.92N 102.42W
06/03/2007  E2.75 INCH       GAINES             TX   EMERGENCY MNGR

            BASEBALL SIZE HAIL IN LOOP.

1240 AM     HAIL             25 NE GAIL              33.03N 101.14W
06/03/2007  E2.00 INCH       GARZA              TX   PUBLIC

            HEN EGG SIZE HAIL 25 MILES NORTHEAST OF GAIL.

1240 AM     TORNADO          5 SSE LOOP              32.85N 102.39W
06/03/2007                   GAINES             TX   EMERGENCY MNGR

            TORNADO ON THE GROUND NEAR INTERSECTION OF CR 116 AND CR
            131.

1240 AM     TORNADO          5 SSE LOOP              32.85N 102.39W
06/03/2007                   GAINES             TX   EMERGENCY MNGR

            TORNADO ON THE GROUND NEAR THE INTERSECTION OF CR 116 AND
            CR 131.

0100 AM     TSTM WND GST     1 N WESTBROOK           32.37N 101.01W
06/03/2007  E0.00 MPH        MITCHELL           TX   TRAINED SPOTTER

            WIND GUST TO 60 MPH.

0100 AM     TSTM WND GST     1 N WESTBROOK           32.37N 101.01W
06/03/2007  E60.00 MPH       MITCHELL           TX   TRAINED SPOTTER

            WIND GUSTS TO 60 MPH.

0104 AM     HAIL             5 W WESTBROOK           32.36N 101.10W
06/03/2007  E0.75 INCH       MITCHELL           TX   PUBLIC

            PENNY SIZE HAIL ON I-20 5 MILES WEST OF WESTBROOK.

&&

54

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 10:46 PM CDTSevere Thunderstorm WarningMAFBorden59 min
Jun 2, 11:06 PM CDTTornado WarningMAFBorden39 min
Jun 2, 11:32 PM CDTSevere Thunderstorm WarningMAFScurry58 min
Jun 2, 11:45 PM CDTTornado WarningMAFBorden45 min
Jun 3, 12:12 AM CDTTornado WarningMAFGaines48 min
Jun 3, 12:17 AM CDTSevere Thunderstorm WarningMAFMitchell58 min
Jun 3, 12:29 AM CDTSevere Thunderstorm WarningMAFBorden61 min
Jun 3, 12:32 AM CDTSevere Thunderstorm WarningMAFDawson58 min
Jun 3, 12:59 AM CDTTornado WarningMAFGaines46 min
Jun 3, 1:16 AM CDTSevere Thunderstorm WarningMAFMitchell59 min
Jun 3, 1:28 AM CDTSevere Thunderstorm WarningMAFDawson47 min
Jun 3, 1:30 AM CDTSevere Thunderstorm WarningMAFGaines45 min
Jun 3, 1:39 AM CDTSevere Thunderstorm WarningMAFMartin66 min
Jun 3, 1:54 AM CDTTornado WarningMAFGaines18 min
Jun 3, 2:01 AM CDTTornado WarningMAFAndrews29 min
Jun 3, 2:46 AM CDTSevere Thunderstorm WarningMAFMartin29 min
Jun 3, 3:00 AM CDTSevere Thunderstorm WarningMAFGlasscock60 min
Jun 3, 3:09 AM CDTSevere Thunderstorm WarningMAFMidland36 min
Jun 3, 1:57 PM CDTSevere Thunderstorm WarningMAFAndrews, Gaines63 min
Jun 3, 2:25 PM CDTSevere Thunderstorm WarningMAFJeff Davis65 min
Jun 3, 2:28 PM CDTTornado WarningMAFAndrews62 min
Jun 3, 3:10 PM CDTSevere Thunderstorm WarningMAFEctor65 min
Jun 3, 3:23 PM CDTSevere Thunderstorm WarningMAFPresidio67 min
Jun 3, 3:36 PM CDTSevere Thunderstorm WarningMAFLoving, Winkler54 min
Jun 3, 3:38 PM CDTSevere Thunderstorm WarningMAFBrewster, Pecos67 min
Jun 3, 3:39 PM CDTSevere Thunderstorm WarningMAFMidland66 min
Jun 3, 3:44 PM CDTSevere Thunderstorm WarningMAFBrewster61 min
Jun 3, 3:54 PM CDTSevere Thunderstorm WarningMAFJeff Davis66 min
Jun 3, 4:10 PM CDTTornado WarningMAFBrewster50 min
Jun 3, 4:10 PM CDTTornado WarningMAFWinkler50 min
Jun 3, 4:14 PM CDTSevere Thunderstorm WarningMAFGlasscock61 min
Jun 3, 4:30 PM CDTSevere Thunderstorm WarningMAFPresidio60 min
Jun 3, 4:44 PM CDTSevere Thunderstorm WarningMAFEctor61 min
Jun 3, 4:48 PM CDTTornado WarningMAFEctor57 min
Jun 3, 4:51 PM CDTSevere Thunderstorm WarningMAFCulberson54 min
Jun 3, 4:52 PM CDTTornado WarningMAFBrewster38 min
Jun 3, 4:55 PM CDTSevere Thunderstorm WarningMAFReagan65 min
Jun 3, 5:23 PM CDTTornado WarningMAFBrewster52 min
Jun 3, 5:35 PM CDTFlash Flood WarningMAFEctor3 hr
Jun 3, 5:37 PM CDTSevere Thunderstorm WarningMAFCrane38 min
Jun 3, 5:40 PM CDTSevere Thunderstorm WarningMAFCulberson50 min
Jun 3, 5:44 PM CDTSevere Thunderstorm WarningMAFEctor31 min
Jun 3, 5:47 PM CDTSevere Thunderstorm WarningMAFUpton58 min
Jun 3, 6:02 PM CDTSevere Thunderstorm WarningMAFPecos, Reeves58 min
Jun 3, 6:08 PM CDTTornado WarningMAFBrewster52 min
Jun 3, 6:19 PM CDTSevere Thunderstorm WarningMAFJeff Davis56 min
Jun 3, 6:41 PM CDTSevere Thunderstorm WarningMAFEctor64 min
Jun 3, 6:41 PM CDTSevere Thunderstorm WarningMAFWard49 min
Jun 3, 6:46 PM CDTSevere Thunderstorm WarningMAFLoving29 min
Jun 3, 6:49 PM CDTTornado WarningMAFJeff Davis41 min

Nearby

Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.